| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscular Rigidity (1968); Loss of Range of Motion (2032)
| Date of Event |
04/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: articular surface fixed bearing cruciate retaining (cr) catalog # 42522000510 lot # 65352246.2.5 mm female hex screw catalog # 42509902525 lot # 65386578.Cas fixation pin catalog # 20800000010 lot # 65319396.Cas fixation pin catalog # 20800000011 lot # 65184408.Navitracker kt a knee & spine catalog # 20800000007 lot # 011922a1.Tibia cemented 5 degree stemmed catalog # 42532007502 lot # 65475074.G2: new zealand.H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 3007963827-2023-00100 h3 other text : product location unknown.
Event or Problem Description
It was reported patient underwent a revision procedure five months post implantation due to stiffness and range of motion.No furhter information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: mechanical g4-femur.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.